# SDR FDEA202102240441

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,446 hours, 23,893 cycles
- Engine: Alidsg
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDIS  316     29-02  5970     23FEB21  MEM  FACT  U  "ENROUTE TO KMEM LEVEL 1 "HYD 3 ELEV OFF" ALERT  ILLUMINATED. HYD 3 WAS AT 4.3 AT THE TIME. HYD 3  CONTINUED TO DECREASE TO 3.0. GEAR EXTENDED W/GEAR  HANDLE AND FLAPS & SLATS DEPLOYED OKAY. MADE FLAPS  35/EXT LANDING KMEM RWY 10C. HYD 3 WENT TO 0.4 AT  GEAR EXTENSION WITH LEVEL 3 HYD FAIL ALERT.  (D.L.W.)"  SHGN 23FEB21 18:03   MEM U  ACFT RETRIEVED FROM RWY 18C AND TOWED TO GATE 826.  WILL TROUBLESHOOT AFTER OFFLOAD.   PRIMARY TRIM CONTROL VALVE. WITH SYSTEM 3 HYD SERVICED, OPERATED HORIZONTAL STABILIZER TRIM REF AMM 27-40-00-2. NOTED LARGE LEAK FROM HYDRAULIC LINE TO UPPER PRIMARY TRIM CONTROL VALVE P/N AJK7004-759. FOUND FITTING 'B'-NUT LESS THAN FINGER TIGHT (ALMOST COMPLETELY DISCONNECTED).  DISCONNECTED LINE, INSPECTED 'B'-NUT AS WELL AS MATING SURFACE ON VALVE UNION. NO DISCREPENCIES WERE FOUND. RECONNECTED & RE-TORQUED LINE IAW AMM 20-50-01-2. RE-PREFORMED HORIZ STAB OPS CHECKS REF AMM 27-40-00-2.NO LEAKS NOTED. CLOSED MAIN GEAR DOORS. AIRCRAFT O.K. FOR SERVICE.
